I have read frightening articles about Flecainide such as sudden cadiact arrest and having a high chance to have a worse and fatal arrhythmia by taking this after certain time. Since I am taking this medication( it is about a month) my heart beat are back to normal and I feel good and do my daily exercise and feeling good. Back every day I think this is not going to last and something bad is going to happen and I might have heart attack sooner or later. BTW, I am a fit 69 years old woman very active, loving traveling and have no other heart issue or problem. Please advice
I have not been in Felacadine but I been in other meds. Metropolol, Calcium chanel blockers. For IST, PACS, and PVC. Belive me they all said the same scary things about this type of meds. I was terrified to use any until I got sick of being in the ER and the doctors simply didn't care any more about my condition. Then I started Metropolol it work for some time but it made me feel like zombie. Then I switched to Chanel blockers and Diltizem did work for me. Other heart condition are far more serious than ours. Keep hydrated try to stay calm if you have an episode. Keep on with your exercise, read and enjoy your life.
There are other groups in Facebook look for them type SVT or VT support group listening to others experience also helps. Take care <3
Here is some some information for you:
Side effects are more likely when plasma flecainide concentrations are greater than 1.0 mcg/mL
Cardiac Side effects: The Cardiac Arrhythmia Suppression Trial (CAST) revealed significantly higher mortality associated with flecainide in patients with a recent history (more than six days but less than two years prior to study) of myocardial infarction (MI) and non-life-threatening ventricular ectopy (ectopy beat is a disturbance of the cardiac rhythm frequently related to the electrical conduction system of the heart) relative to placebo (5.1% versus 2.3%).
For more complete information on cardiac side effects, go to the link below. There's only one mention of ST activity and many more mentions of other kinds of activity. I don't pretend to understand it, but you may.
For other people's input on their experience with flecainide for atrial fibrillation go to this link:
If that diagnosis isn't yours or close enough to apply to you, there are other reviews for other diagnoses here:
I wish you the all the best & great health.
Please eliminate the word frightening from your vocabulary. I am a 59 yr old female on flecainide 100mg - 2x/day. I started out at your dose of 50mg, but that was 15 yrs ago. I am doing great! My dad has same med cond: PSVT & he's alive & well @ 97 yrs old. Our drs put us on this sodium channel blocker for triple beats. I was worse, nearly passing out daily. Within 1 day I felt 10 yrs younger. I heard odd stories about flecainide so I got a 2nd opinion @ Mayo Clinic/Jax, FL. Both drs assured me that IF I were to have a worse arrhythmia, it would present itself within the first few days. You will be just fine. At any rate, stay calm & enjoy the rest of your journey. Stress & worry are worse than the med condition itself. Trust me, the important thing now is to eat right & exercise & laugh & love. That's my RX. Best wishes, Stella J.
- Flecainide Information for Consumers
- Flecainide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flecainide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2010 • 2 answers
Posted 20 Jan 2013 • 2 answers
Posted 12 Sep 2015 • 0 answers
Posted 30 Jul 2016 • 1 answer
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Posted 27 Oct 2016 • 1 answer